Increasing my Lexapro
This is a question you should have discussed with your p-doc while you had the chance! I don't think any of us could tell you, with any kind of certainty, when, or even if, you would begin to feel side effects from the increase. If I got the time right, you are leaving for vacation in one week. What I would do, and I am NOT saying this is what YOU should do because I am NOT a doctor ........I, personally, would go ahead and do the first 5mg increase today and see how you feel next week before you leave. I am almost certain any side effects would have presented by then. If there ARE any and you feel they are really unbearable, I would do one of two things......either halve the new dose or drop back to my original dose and wait to begin the increase when I returned from vacation. If you do an increase before you leave and are feeling OK, I would hold at this new level until you got home. I would also try and talk to my p-doc.
Question.............why did the doc suggest you up your dose? Were you feeling the current dose was not controling your depression? Were you having problems? Or was he simply raising you to what he feels is the therapeutic dose for this med?
If I was feeling OK at my original dose, I don't think I would make an increase until I got home. If it ain't broke, don't fix it. But because I am who I am, I would make an attempt to talk to my p-doc BEFORE I left and run all this by him. Does that make me a tad paranoid? No doubt. But it also makes me lovable! LOL
Have a grand vacation. Bring me something!
Greenlydia Read More At : ...